# SDR P5CA9801172

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90085
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS WILL NOT GO OUT WITH POWER OFF POSTION.  REMOVED AND REPLACED UPPER DECK EMERGENCY LIGHTING BATTERY PACK PER MM 33-51-00.
